# SDR 4DPA2025040700002

- Difficulty date: April 7, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N961JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145605
- Aircraft time: 40,184 hours, 31,783 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE71379016
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW REPORTED- ON INITIAL CLIMB AFTER TO FROM CSL, HYD1 QTY LOW EICAS APPEARED. HYD1 QTY INDICATED TOP OF AMBER BAND. WITHIN APPROXIMATELY ONE HOUR, HYD1 QTY DECREASED TO 0 AND PRESSURE BEGAN FLUCTUATING. SHORTLY AFTERWARDS HYD1 SYS FAIL EICAS APPEARED. FOLLOWED QRH AND LANDED LAX. MX ACTION- MX TECH FOUND L/H ENGINE DRIVEN PUMP HYDRAULIC PRESSURE HOSE CHAFED AND LEAKING ALONG MID LENGTH. REPLACED LEAKING HOSE ASSY AND SYS #1 ENG DRIVEN PUMP. PUMP ASSY PN: OFF/ON 971808 / 971808 SN: OFF/ON MX646929 / MX636936 HOSE ASSY PN: OFF /ON AE713790-16, NSN.
